Announcement

Collapse
No announcement yet.

Whats the appearance of your eyes likes? (With pics)

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    Alix, I have a question for you. Have you ever considered that your redness could be related to what you are putting in your eyes, however seemingly innocuous? The reason I ask is that I am hypersensitive to almost everything that I put in my eyes after years of drops. I switched to non-preserved saline in the nebulizer tubes and the difference was almost immediate both in terms of how often I felt I needed to instill a drop and the redness factor. My pain level dropped accordingly....think about it. Here is a link to a post I wrote about it...

    http://forum.dryeyezone.com/forum/dr...bout-eye-drops

    Comment


    • #17
      Hi farmgirl thank you for this, I have used the saline vials before a couple of times and admittedly my eyes felt refreshed afterwards, but I stopped using them as I was afraid they were washing out what little lipids I had left in my eyes.

      My eyes turned bloodshot overnight last December and preservative free tears do not help to change their colour. I too have hypersensitive eyes, and react badly to anything with preservatives in them. Sadly since using Systane preservative free eye drops once every hour as recommended by a doctor, I am now hypersensitive to even preservative free artificial tears.

      So now I'm afraid to use anything. The only time my eyes looked "normal" at times was when I was on doxy but I had to stop due to a bad skin reaction on my face. I am willing to try it again, it could have been that the rash was unrelated.

      I still have the saline vials, so am willing to use those again as well to stop the burning. Will report back.

      Comment


      • #18
        You know I found that I needed a lot fewer drops after I quit 'puttin stuff in them' so for the most part I don't worry about washing out the lipids. If I do need something with more 'body' I find theratears works well for me and now that I am not pouring so much into them I tolerate the occasional drop well.

        Have you tried Xiidra yet, I find it is working well for me and fairly quickly, like within a month. There is a downside to it in that it does taste nasty but I am quadra plugged so don't much notice. Also it makes your eye a bit blurry so I put the first drop in early in the AM before I need to use my eyes for much and the last drop before I go to bed so that it doesn't matter. I also find that one eye at a time works well so that the eye that is clear can compensate for the one with the drop. The danger of one at a time is sometimes I forget to treat the second eye.

        Comment


        • #19
          farmgirl I tried using saline vails on a few occasions, however they made my eyes burn, and the only way to stop the burning was to add my artificial tears (hycosan extra or hylo forte)

          Comment


          • #20
            Originally posted by farmgirl View Post
            You know I found that I needed a lot fewer drops after I quit 'puttin stuff in them' so for the most part I don't worry about washing out the lipids. If I do need something with more 'body' I find theratears works well for me and now that I am not pouring so much into them I tolerate the occasional drop well.

            Have you tried Xiidra yet, I find it is working well for me and fairly quickly, like within a month. There is a downside to it in that it does taste nasty but I am quadra plugged so don't much notice. Also it makes your eye a bit blurry so I put the first drop in early in the AM before I need to use my eyes for much and the last drop before I go to bed so that it doesn't matter. I also find that one eye at a time works well so that the eye that is clear can compensate for the one with the drop. The danger of one at a time is sometimes I forget to treat the second eye.
            I wish I could try Xiidra - it is possibly the medication that is most likely to help me, I have evaporative dry eye. Unfortunately it is not available where I am (in the UK).
            However I will be going on Ikervis soon which is similar to Restasis.

            Do you have AD or EDE or something else?
            Last edited by Alix; 09-Nov-2018, 18:07.

            Comment


            • #21
              I have Sjogrens with MGD as is often the case.

              Just checking SirDryEye if you used a buffered saline or the type in the nebulizer tubes cause I can't use buffered saline.

              Comment


              • #22
                The appearance of my eyes makes me so sad, I used to love my eyes. This is at the end of the day, so they are not looking their best, what doesnít show is the all over redness, this creeps in as the evening progresses. I hate the veins and how they look now, I wasnít going to post because I hate to look at them, people tell me Iím seeing it worse than it is, but I donít think I am.
                Please ignore my unruly eyebrows!

                Comment


                • #23
                  Originally posted by Shell259 View Post
                  The appearance of my eyes makes me so sad, I used to love my eyes. This is at the end of the day, so they are not looking their best, what doesnít show is the all over redness, this creeps in as the evening progresses. I hate the veins and how they look now, I wasnít going to post because I hate to look at them, people tell me Iím seeing it worse than it is, but I donít think I am.
                  Please ignore my unruly eyebrows!
                  Im not saying this to negate your feelings, but I donít think theyíre that bad at all. Yeah you have some veins, but Iím guessing they would be hard to see unless you were super close. Again, that doesnít negate your feelings. If you donít like the appearance of your eyes, thatís your personal opinion. I also know that for whatever reason, they look better in pictures than in person. In person, my eyes have this background pink to them. You donít really pick that up with the camera. So what Iím seeing may also be different. I would trust others opinions though. I think they see it differently than we do. For a lot of treason.

                  Comment


                  • #24
                    Originally posted by Shell259 View Post
                    The appearance of my eyes makes me so sad, I used to love my eyes. This is at the end of the day, so they are not looking their best, what doesnít show is the all over redness, this creeps in as the evening progresses. I hate the veins and how they look now, I wasnít going to post because I hate to look at them, people tell me Iím seeing it worse than it is, but I donít think I am.
                    Please ignore my unruly eyebrows!
                    I remember when I wore glasses, I hated my appearance when I looked at mirror. Just recently I wore my old glasses and I thought actually I am looking good.

                    All I want to say is that when you have some problem,you get self conscious about it. If you look at other people eyes, you probably see that some of them they are pinkish or have red veins. They only thing is that they donít have pain and so not much care about it.

                    P.S your eyes look great to me.

                    Comment


                    • #25
                      Toxicity from too many drops

                      Hi Alix
                      Just wanted to warn you above as you mentioned you have tried 30 different drops.
                      I first heard it from Prof. Bennie Jeng, USA who is also a dry eye expert.

                      When I try new drops, only one brand a time and do not mix too many different brands a day.
                      When pain, burning occur, I stop. Wise to consult doctors for details.

                      Comment


                      • #26
                        Originally posted by MGD1701 View Post
                        Toxicity from too many drops

                        Hi Alix
                        Just wanted to warn you above as you mentioned you have tried 30 different drops.
                        I first heard it from Prof. Bennie Jeng, USA who is also a dry eye expert.

                        When I try new drops, only one brand a time and do not mix too many different brands a day.
                        When pain, burning occur, I stop. Wise to consult doctors for details.
                        Thank you. I was looking for an over the counter eye drop that would cure my condition but I have given up, and am now using Ikervis.
                        I will stick with just this for now.

                        Comment


                        • #27
                          Woo, just remind you Ikervis has no lubrication.
                          So you still need oil or HA-based drops/gel to proect your eyes/cornea, I think.

                          Comment


                          • #28
                            Originally posted by MGD1701 View Post
                            Woo, just remind you Ikervis has no lubrication.
                            So you still need oil or HA-based drops/gel to proect your eyes/cornea, I think.
                            Thank you I will bear this in mind.

                            Comment

                            Previously entered content was automatically saved. Restore or Discard.
                            Auto-Saved
                            Smile :) Biggrin :D Wink ;) Rolleyes :rolleyes: Tongue :p Cool :cool: Redface :o Confused :confused: Eek :eek: Frown :( Mad :mad:
                            x
                            Insert: Thumbnail Small Medium Large Fullsize Remove  
                            x
                            Working...
                            X